Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diagnosis Mistakes » Antibiotics often causes diarrhea
 

Antibiotics often causes diarrhea

The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This leads to "digestive imbalance" where there are too few remaining "good" bacteria in the digestive system. The treatment is typically to use "probiotics", such as by eating yoghurt cultures containing more of the good bacteria. See digestive imbalance and probiotics.

Diseases and Related Medical Topics

More Diagnostic Medical Mistakes

More Diagnostic Error Topics

  • Hypertension misdiagnosis common in children
  • Hypopigmented macules of Pityriasis versicolor
  • Immediate care in extradural haematoma
  • Immediate care in Quinsy
  • Infectious Diarrhoea related to Gullain Barre syndrome
  • Insidious cancer misdiagnosed as mental health condition
  • Inspection the key to diagnose anal fissure
  • Interstitial cystitis an under-diagnosed bladder condition
  • Intestinal bacteria disorder may be hidden cause
  • Is your child always hungry?
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise